# SDR FDEA202308221475

- Difficulty date: August 22, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION. LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE (#3 HOLE)   REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07. OVERSIZED REPAIR   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD- 11 CMM 57-44-07 AND E.A. # 1-  5750-T0331371B PART 2 STEP 4A AND STEP 4B, TITLE: WINGS -FLIGHT SURFACES - LH WING -   INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR -PSE 57.55.01.1 INSPECTION.REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI: 57503114 FOR DETAILS).
